Journal of Symbolic Logic 7 (3):123-124 (1942)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2269300
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 51,304
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

A Hierarchy of Tree-Automatic Structures.Olivier Finkel & Stevo Todorčević - 2012 - Journal of Symbolic Logic 77 (1):350-368.
Boolean Universes Above Boolean Models.Friedrich Wehrung - 1993 - Journal of Symbolic Logic 58 (4):1219-1250.
Review: Alexander Abian, Boolean Rings. [REVIEW]R. S. Pierce - 1977 - Journal of Symbolic Logic 42 (4):588-589.
Strictly Positive Measures on Boolean Algebras.Mirna Džamonja & Grzegorz Plebanek - 2008 - Journal of Symbolic Logic 73 (4):1416-1432.
Free Modal Lattices Via Priestley Duality.Claudia B. Wegener - 2002 - Studia Logica 70 (3):339 - 352.

Analytics

Added to PP index
2013-11-22

Total views
3 ( #1,246,783 of 2,330,278 )

Recent downloads (6 months)
1 ( #584,494 of 2,330,278 )

How can I increase my downloads?

Downloads

My notes